# SDR REXA2019091001338

- Difficulty date: September 10, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N319PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15319
- Aircraft time: 12,892 hours, 8,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: BF50820903
- Condition: Defective
- Location: Exit Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT LIGHT OUT. REMOVED AND REPLACED EXIT LIGHT HOUSING ASSY IAW 33-55-07. PN ON/OFF BF5-0820-903
